Equipartition and virial theorems in a nonextensive optimal Lagrange multipliers scenario

Citation
S. Martinez et al., Equipartition and virial theorems in a nonextensive optimal Lagrange multipliers scenario, PHYS LETT A, 278(1-2), 2000, pp. 47-52
Citations number
22
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICS LETTERS A
ISSN journal
0375-9601 → ACNP
Volume
278
Issue
1-2
Year of publication
2000
Pages
47 - 52
Database
ISI
SICI code
0375-9601(200012)278:1-2<47:EAVTIA>2.0.ZU;2-9
Abstract
We revisit some topics of classical thermostatistics from the perspective o f the nonextensive optimal Lagrange multipliers formalism (OLM), a recently introduced technique for dealing with the maximization of Tsallis' informa tion measure. It is shown that equipartition and virial theorems can be rep roduced by Tsallis' nonextensive formalism independently of the value of th e nonextensivity index. (C) 2000 Elsevier Science B.V. All rights reserved.